# SDR QXEA2012111801387

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 13,349 hours, 14,337 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 82454109013
- Condition: Damaged
- Location: Itt Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL240 NOTICED NR 2 ITT READING 276 C, ALL OTHER NR2 ENG PARAMETERS APPEARED NORMAL, NR 1 ENG ITT, 710 C, OAT -30 C.  REPLACED THE WIRE HARNESS, OPS CHECKED GOOD.  RETURNED TO SERVICE.
